# SDR DALA2017020500992

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES BAY HAD A CRACKED ANGLE ON BS 1418 BETWEEN LONGERON 1 & 2R.  THE ANGLE WAS REPLACED IAW SRM. 53-14-4 FIG. 1 (SHEET 1), 51-30-5, AND 51-10-3 PAR. 21, 14 AND 38.
